RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2004, Volume 16, Issue 2, Pages 120–153 (Mi aa602)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

Stability of axis-symmetric equilibrium figures of viscous incompressible liquid

V. A. Solonnikov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1101 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2005, 16:2, 377–400

Bibliographic databases:

Received: 18.08.2003

Citation: V. A. Solonnikov, “Stability of axis-symmetric equilibrium figures of viscous incompressible liquid”, Algebra i Analiz, 16:2 (2004), 120–153; St. Petersburg Math. J., 16:2 (2005), 377–400

Citation in format AMSBIB
\Bibitem{Sol04}
\by V.~A.~Solonnikov
\paper Stability of axis-symmetric equilibrium figures of viscous incompressible liquid
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 2
\pages 120--153
\mathnet{http://mi.mathnet.ru/aa602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068344}
\zmath{https://zbmath.org/?q=an:1068.35092}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 2
\pages 377--400
\crossref{https://doi.org/10.1090/S1061-0022-05-00855-1}


Linking options:
  • http://mi.mathnet.ru/eng/aa602
  • http://mi.mathnet.ru/eng/aa/v16/i2/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Denisova, O. A. Ladyzhenskaya, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Vsevolod Alekseevich Solonnikov on the occasion of his jubilee”, J. Math. Sci. (N. Y.), 130:4 (2005), 4775–4779  mathnet  crossref  mathscinet  zmath
    2. J. Math. Sci. (N. Y.), 136:2 (2006), 3812–3825  mathnet  crossref  mathscinet  zmath
    3. Solonnikov V.A., “On the stability of nonsymmetric equilibrium figures of a rotating viscous incompressible liquid”, Interfaces and Free Boundaries, 6:4 (2004), 461–492  crossref  mathscinet  zmath  isi  scopus
    4. J. Math. Sci. (N. Y.), 152:5 (2008), 713–740  mathnet  crossref
    5. I. V. Denisova, K. I. Pileckas, S. I. Repin, G. A. Seregin, N. N. Ural'tseva, E. V. Frolova, “To Solonnikov's jubilee”, J. Math. Sci. (N. Y.), 159:4 (2009), 385–390  mathnet  crossref  zmath
    6. Massari U., Padula M., Shimizu S., “Loss of Control of Motions From Initial Data for Pending Capillary Liquid”, Quart Appl Math, 69:3 (2011), 569–601  crossref  mathscinet  zmath  isi  elib  scopus
    7. Padula M., “Asymptotic Stability of Steady Compressible Fluids Preface”, Asymptotic Stability of Steady Compressible Fluids, Lect. Notes Math., 2024, Springer-Verlag Berlin, 2011, VII+  mathscinet  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:333
    Full text:131
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021